# SDR UALA2009100603143

- Difficulty date: October 6, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 72,336 hours, 11,724 cycles
- Engine: Pwa PW4060
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Valve
- Part number: 7883662
- Part serial: 4
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING BOTTOM OF NR 1 ENGINE.  REPLACED NR 1 ENG FUEL DISTRIBUTION VALVE.  OP CHECKS OKAY.
